# SDR USAAD99047

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830US
- Make and model: Doug DC-9-82
- Aircraft serial: 49443
- Engine: Pwa JT8D217
- System (JASC): 7250 · Turbine Section
- Part: Compressor
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

BDL-PIT - FLT 1147 - AFTER TAKEOFF AND CLIMBING THROUGH 26,000 FT, THE AIRCRAFT BEGAN TO VIBRATE.  THE RIGHT ENGINE N1 INCREASED 6 PERCENT AND A SHUDDER WAS FELT IN THE COCKPIT.  SHORTLY THEREAFTER ALL WAS NORMAL.  WHEN THE AIRCRAFT LEVELED AT 28,000 FT THE SAME INDICATIONS OCCURRED.  THE AIRCRAFT DIVERTED TO PHL AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND 10 BENT FAN BLADES ON THE RIGHT ENGINE.  THE FIRST STAGE FAN WAS REPLACED.  (M)
